The Annals of Probability

Correction: Correction to "Sojourns and Extremes of Gaussian Processes"

Simeon M. Berman

Full-text: Open access

Article information

Source
Ann. Probab., Volume 12, Number 1 (1984), 281.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993394

Digital Object Identifier
doi:10.1214/aop/1176993394

Mathematical Reviews number (MathSciNet)
MR723750

Zentralblatt MATH identifier
0534.60038

JSTOR
links.jstor.org

Citation

Berman, Simeon M. Correction: Correction to "Sojourns and Extremes of Gaussian Processes". Ann. Probab. 12 (1984), no. 1, 281. doi:10.1214/aop/1176993394. https://projecteuclid.org/euclid.aop/1176993394


Export citation

See also

  • Original Paper: Simeon M. Berman. Sojourns and Extremes of Gaussian Processes. Ann. Probab., Volume 2, Number 6 (1974), 999--1026.